Another Botox Question

View previous topic View next topic Go down

Another Botox Question

Post  micheletroyer on Fri May 02, 2014 1:51 pm

I had my first round of Botox 3 weeks ago, and I've noticed that my vision has changed.  I can hardly read my emails,, etc.  I know this is a possible side effect from the Botox, and was wondering if anyone else has experienced blurry vision.  Does the vision return to "normal" as the Botox wears off, or do I need to get a new prescription for my glasses?  Having to work so hard to see things is really aggravating my migraines.

mt
avatar
micheletroyer

Posts : 70
Join date : 2014-03-01
Age : 44
Location : Kansas

Back to top Go down

Re: Another Botox Question

Post  migrainingmama on Fri May 02, 2014 8:05 pm

In Seven rounds, I have not had that happen. I would bet it would wear off over the next couple of months just like the benefits of the Botox wear off. You may want to report it to your neuro.

migrainingmama

Posts : 20
Join date : 2014-03-14

Back to top Go down

Another Botox Question

Post  micheletroyer on Mon May 05, 2014 2:29 pm

Called the neuro today, and he said to see my optometrist to determine if there is something going on with my blurry vision besides side effects of Botox.  Made the appointment for Wednesday a.m.
mt
avatar
micheletroyer

Posts : 70
Join date : 2014-03-01
Age : 44
Location : Kansas

Back to top Go down

Re: Another Botox Question

Post  Migrainegirl on Mon May 05, 2014 7:47 pm

Could the Botox have affected the eye muscles used for focusing?   If he got it in not quite the right place this seems possible.  Is it just one eye unable to focus or both?
avatar
Migrainegirl

Posts : 999
Join date : 2010-07-19

Back to top Go down

Another Botox Question

Post  micheletroyer on Tue May 06, 2014 7:31 am

It's like my astigmatism isn't corrected.....so I see double, like a shadow image.  The neuro thought that this could be from the Botox, but wants me to see an optometrist to rule out anything else.  Personally, I think it's the Botox, as the blurriness began about a week after my first round.  In that case, the neuro said it would wear off in weeks to months.
mt
avatar
micheletroyer

Posts : 70
Join date : 2014-03-01
Age : 44
Location : Kansas

Back to top Go down

Re: Another Botox Question

Post  Migrainegirl on Tue May 06, 2014 5:24 pm

The timing is suspicious. Basically prespiopia is due to the muscles of the eye becoming weakened so they don't refocus well (hence reading glasses as we get older). So the Botox could have a similar effect.  The optometrist should be able to tell if that is happening, but he wouldn't be able to tell if it was due to Botox or not. You would have to see if it wore off.  Probably not a bad idea to get checked out regardless.  Good luck!
avatar
Migrainegirl

Posts : 999
Join date : 2010-07-19

Back to top Go down

RE: Another Botoc Question

Post  micheletroyer on Wed May 07, 2014 10:55 am

Saw the eye doc this a.m.  She thinks the Botox has not affected my vision, but rather just a change in prescription.  So, we are going to play the wait and see approach to see if my eyes improve once the Botox wears off.  She did notice that my left eye muscles are a bit weaker than the right, which could explain the "ghosting" effect that I am getting.
avatar
micheletroyer

Posts : 70
Join date : 2014-03-01
Age : 44
Location : Kansas

Back to top Go down

Re: Another Botox Question

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum